# SDR MASA2020081010148

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 36,118 hours, 29,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Cylinder
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR UNABLE/DIFFICULT TO OPEN.   REMOVED AND REPLACED PASSENGER DOOR AFT GAS STRUT
